BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Explicitly defined fractal interpolation functions with variable parameters

Participants in the publication
Serpa, Cristina (Author)
 Buescu, Jorge (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
CHAOS

Publication Identifiers
ISSN - 1054-1500

Volume
75

Starting page
76
Last page
83

Document Identifiers
URL - http://www.sciencedirect.com/science/article/pii/s0960077915000302


Export

APA
Serpa, Cristina,  Buescu, Jorge, (2015). Explicitly defined fractal interpolation functions with variable parameters. CHAOS, 75, 76-83. ISSN 1054-1500. eISSN . http://www.sciencedirect.com/science/article/pii/s0960077915000302

IEEE
Serpa, Cristina,  Buescu, Jorge, "Explicitly defined fractal interpolation functions with variable parameters" in CHAOS, vol. 75, pp. 76-83, 2015.

BIBTEX
@article{22893, author = {Serpa, Cristina and  Buescu, Jorge}, title = {Explicitly defined fractal interpolation functions with variable parameters}, journal = {CHAOS}, year = 2015, pages = {76-83}, volume = 75 }